# SDR JR2R20161121003

- Difficulty date: November 21, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N425NV
- Make and model: Doug MD 83
- Aircraft serial: 49438
- Aircraft time: 56,420 hours, 42,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT LAVATORY SERVICE PANEL INSTALLATION AREA IN THE LOWER FORWARD CORNER. REPAIRED AREA IAW  EA 25-2016-297.
